# SDR CALA2018020300468

- Difficulty date: February 3, 2018
- Submitted: February 4, 2018
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 67,986 hours, 26,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT SHUT OFF IN ANY POSITION OF SWITCH. CIDS RESET NO HELP. POWER DOWN NO HELP. CYCLED NO SMOKING SWITCH LIGHTS WENT OFF EMERGENCY LIGHTS TESTS GOOD.
